| dc.creator | Aiyub, Mohammad | es |
| dc.date | 2025-04-17 | |
| dc.date.accessioned | 2025-10-06T15:04:54Z | |
| dc.date.available | 2025-10-06T15:04:54Z | |
| dc.identifier | https://www.revistaproyecciones.cl/index.php/proyecciones/article/view/1260 | |
| dc.identifier | 10.4067/S0716-09172015000200007 | |
| dc.identifier.uri | https://revistaschilenas.uchile.cl/handle/2250/255430 | |
| dc.description | In this paper we introduce strongly (Vλ,A, Δnvm,p, q)-summable sequences and give the relation between the spaces of strongly (Vλ,A, Δnvm,p, q)-summable sequences and strongly (Vλ,A, Δnvm,p, q)-summable sequences with respect to a modulus function when A =(aik) is an infinite matrix of complex number, (Δnvm) is generalized difference operator, p = (pi) is a sequence of positive real numbers and q is a seminorm. Also we give the relationship between strongly (Vλ,A, Δnvm,p, q) - convergence with respect to a modulus function and strongly Sλ(A, Δn(vm))- statistical convergence. | es |
| dc.format | application/pdf | |
| dc.language | spa | |
| dc.publisher | Universidad Católica del Norte. | en |
| dc.relation | https://www.revistaproyecciones.cl/index.php/proyecciones/article/view/1260/973 | |
| dc.rights | Copyright (c) 2015 Proyecciones. Journal of Mathematics | en |
| dc.rights | https://creativecommons.org/licenses/by/4.0 | en |
| dc.source | Proyecciones (Antofagasta); Vol. 34 No. 2 (2015); 191-203 | en |
| dc.source | Proyecciones. Revista de Matemática; Vol. 34 Núm. 2 (2015); 191-203 | es |
| dc.source | 0717-6279 | |
| dc.source | 10.22199/issn.0717-6279-2015 | |
| dc.title | Strongly(Vλ, A, Δn(vm),p, q)-summable sequence spaces defined by modulus function and statistical convergence | es |
| dc.type | info:eu-repo/semantics/article | |
| dc.type | info:eu-repo/semantics/publishedVersion | |